Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On fundamental transversal matroids


Author: R. A. Brualdi
Journal: Proc. Amer. Math. Soc. 45 (1974), 151-156
MSC: Primary 05B35
DOI: https://doi.org/10.1090/S0002-9939-1974-0387087-4
MathSciNet review: 0387087
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Unified proofs of two theorems on fundamental transversal matroids are presented. A necessary condition for a matroid to be a fundamental transversal matroid with respect to a given basis is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B35

Retrieve articles in all journals with MSC: 05B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0387087-4
Article copyright: © Copyright 1974 American Mathematical Society